International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 673-683
Quasiasymptotic expansion of distributions from and the asymptotic expansion of the distributional Stieltjes transform
Institute of Mathematics, University of Novi Sad, Novi Sad 21000, Serbia and Montenegro
Received 13 December 1988
Copyright © 1989 S. Pilipovic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
By following the approach of Droinov, Vladimirov and Zavialov we investigate
the quasiasymptotic expansion of distributions and give Abelian type results for the ordinar
asymptotic behaviour of the distributional Stieltjes transform of a distribution
with appropriate quasiasymptotic expansion.